# SDR SWAA2014111134037

- Difficulty date: November 8, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 25,111 hours, 14,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMER EXIT LIGHT BROKEN AT BASE.  R & R LIGHT ASSEMBLY IAW AMM.
